# SDR AALA202405066723

- Difficulty date: May 3, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N916US
- Make and model: Airbus A321-231
- Aircraft serial: 6420
- Aircraft time: 30,274 hours, 12,315 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LOW PRESSURE INDICATION ON FLIGHT ATTENDANT PANEL FOR DOOR 4L AND LIGHT DID NOT TURN GREEN. NORMAL ARMED INDICATION ON ECAM DOOR PAGE. SERVICED L4 DOOR DAMPER.
